Nastifrin manufacturers, companies, ingredients, composition, doses, indications, usages and lots more!

Nastifrin Drug Information

Nastifrin category:

Active ingredients:

Nastifrin companies and manufacturers:

Nastifrin forms, composition and dosages:

  • Drops; Oral; Chlorpheniramine Maleate 1 mg; Pseudoephedrine Sulfate 30 mg / ml
  • Syrup; Oral; Chlorpheniramine Maleate 2 mg; Pseudoephedrine Sulfate 30 mg / 5 ml

Indications, usages and classification codes:

  • R01BA52 - Pseudoephedrine, combinations

PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!



Copyright © 2020. Catalog.md. All rights reserved. Information on Catalog.md is provided for educational purposes only and is not to be used for medical advice, diagnosis or treatment. Support info@catalog.md.